# SDR AALA20141001014

- Difficulty date: October 1, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 52,762 hours, 6,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S417N5101142
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT LT NR 2 DOOR MISSING LENS.  REPLACED LENS FOR EMER EXIT SIGN AT LT NR 2 DOOR.  OPERATIONS CHECKED NORMAL.
